MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE 46MM HUMERAL LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE 46MM HUMERAL LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-46-00
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: pending investigation.D10: a536080 300-01-13 - equinoxe, humeral stem primary, press fit 13mm a454269 320-06-46 - glenosphere 46mm a579799 320-10-00 - equinoxe reverse tray adapter plate tray +0 a591043 320-15-04 - rs glenoid plate r post aug, 8 deg, right a538272 320-15-05 - eq rev locking screw a560839 320-20-00 - eq reverse torque defining screw kit s450961 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm s450978 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm a111365 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm.
 
Event or Problem Description
It was reported that this 73 y/o patient's right shoulder was revised approximately 9 months post op.After xray it was determined the poly disassociated from the tray.They are not sure when the event occurred but the patient came to the doctors office with pain and clicking.The tray was removed and the glenosphere taken off to evaluate the stem and glenoid plate.Both were found to be well fixed.Then the surgeon trialed a 42+4 and found it to have excellent rom.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
The revision reported may have been due to disassembly.However, the reported disassembly could not be confirmed.Potential contributions of user and patient-related considerations to the event, an unreported traumatic event, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), or a combination of the above to the reported disassembly of the humeral liner cannot be determined as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.B3: corrected.D6: corrected.H6: corrected.Health effect, medical device, component, and investigation clinical codes.

Brand Name
EQUINOXE REVERSE 46MM HUMERAL LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19243920
Report Number1038671-2024-01050
Device Sequence Number7107831
Product Code KWT
UDI-Device Identifier10885862086730
UDI-Public10885862086730
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-46-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Supplement Date Received by Manufacturer05/09/2025
Initial Report FDA Received Date05/03/2024
Supplement Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown